MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bardia® Foley Catheter Silicone Coated

C.R. Bard Inc. (Covington) -1018233 Bardia® Foley Catheter Silicone Coated
Catalog Number 123512A
Medical Device Problem Codes Inaccurate Flow Rate (1249); Difficult to Remove (1528)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that they have not been able to identify specifically which of the sizes is causing problems.Initially, the issues were vague; it was felt that the emptying/flow of urine from the bladder was not functioning satisfactorily.Repeated flushing was required, even though the urine did not appear cloudy or in any way likely to cause a blockage.On several occasions, it became necessary to replace the catheter.On two occasions, involving two different patients, it was not possible to deflate the balloon when the catheter was to be removed.To remove this catheter from the patient.They cut it at the branching point, just behind where the balloon syringe is attached.This caused the ¿balloon¿ inside the bladder, which serves as fixation, to deflate.
 
Additional Manufacturer Narrative
Initial reporter phone number: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardia® Foley Catheter Silicone Coated
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50899363
Report Number1018233-2026-06112
Device Sequence Number18817971
Product Code EZC
UDI-Device Identifier00801741095078
UDI-Public(01)00801741095078(17)301228(10)MYLQ3401
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number123512A
Device Lot NumberMYLQ3401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date09/25/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown